Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Unique Developments in Non-Integer Bases

Vilmos Komornik and Paola Loreti
The American Mathematical Monthly
Vol. 105, No. 7 (Aug. - Sep., 1998), pp. 636-639
DOI: 10.2307/2589246
Stable URL: http://www.jstor.org/stable/2589246
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Unique Developments in Non-Integer Bases
Preview not available

Page Thumbnails

  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639